# SDR SWAA050953

- Difficulty date: March 28, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 36,672 hours, 31,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C168209
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOK LOOSE.  SECURED GIRT BAR HOOK PER MM.
